# SDR FXGAN9056R2

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 39,976 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CORROSION FUS STA 157 AT STR 31L.  REPAIRED IAW EAC EO 1133 AND 8110-3 DATED 1-19-05.
